# SDR DALA2024062106316

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,462 hours, 23,275 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 AT PUSHBACK DOOR 1 R ARMING LEVER WILL NOT ARM VERY HARD TO MOVE. CORRECTIVE ACTION: CLEANED DEBRIS PER B757 AMM 52-11 OP CHECK NORMAL. (5610634)
